# SDR F3LA200800208

- Difficulty date: May 1, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 15,382 hours, 7,397 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5367225400000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 S1 C CHECK INSPECTION NOTED FWD CARGO LEFT SIDE PANEL 131EG PANEL RACK DAMAGED.  MAINTENANCE CLEANED AND PREPPED AREA IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 53-02-00 8C AND APPLIED REPAIR IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 53-02-02.  TREATED, PRIMED IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-75-12.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
